# SDR USAA990340

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48146
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ceiling
- Condition: Cracked
- Location: Bs 154/158
- Part time: 42,127 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND 1.5 INCH CRACK AND 1 INCH CRACK AT CABIN FLOOR CEILING AT STATION 154 AND 158 ABOVE RIGHT OUTBOARD PULLEY CABLE AROUND 2 CREWS.  REMOVED AND REPLACED DEFECTIVE PART.  (M)
